On almost divisibility properties of sequences of integers. I

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)309-324
Number of pages16
JournalActa Mathematica Hungarica
Volume41
Issue number3-4
DOIs
Publication statusPublished - Sep 1983

Fingerprint

Divisibility
Integer

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On almost divisibility properties of sequences of integers. I. / Erdős, P.; Sárközy, A.

In: Acta Mathematica Hungarica, Vol. 41, No. 3-4, 09.1983, p. 309-324.

Research output: Contribution to journalArticle

@article{9eb6681f0391461fa9988372f304602d,
title = "On almost divisibility properties of sequences of integers. I",
author = "P. Erdős and A. S{\'a}rk{\"o}zy",
year = "1983",
month = "9",
doi = "10.1007/BF01961318",
language = "English",
volume = "41",
pages = "309--324",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - On almost divisibility properties of sequences of integers. I

AU - Erdős, P.

AU - Sárközy, A.

PY - 1983/9

Y1 - 1983/9

UR - http://www.scopus.com/inward/record.url?scp=34250145523&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250145523&partnerID=8YFLogxK

U2 - 10.1007/BF01961318

DO - 10.1007/BF01961318

M3 - Article

VL - 41

SP - 309

EP - 324

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -